Index for $C^*$-subalgebras

Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)vi+117
JournalMemoirs of the American Mathematical Society
Volume83
Issue number424
DOIs
Publication statusPublished - 1990

Cite this

Index for $C^*$-subalgebras. / Watatani, Yasuo.

In: Memoirs of the American Mathematical Society, Vol. 83, No. 424, 1990, p. vi+117.

Research output: Contribution to journalArticle

Watatani, Yasuo. / Index for $C^*$-subalgebras. In: Memoirs of the American Mathematical Society. 1990 ; Vol. 83, No. 424. pp. vi+117.
@article{a8d07165dbd948b8bfbf07d9c8fc1c83,
title = "Index for $C^*$-subalgebras",
author = "Yasuo Watatani",
year = "1990",
doi = "10.1090/memo/0424",
language = "English",
volume = "83",
pages = "vi+117",
journal = "Memoirs of the American Mathematical Society",
issn = "0065-9266",
publisher = "American Mathematical Society",
number = "424",

}

TY - JOUR

T1 - Index for $C^*$-subalgebras

AU - Watatani, Yasuo

PY - 1990

Y1 - 1990

U2 - 10.1090/memo/0424

DO - 10.1090/memo/0424

M3 - Article

VL - 83

SP - vi+117

JO - Memoirs of the American Mathematical Society

JF - Memoirs of the American Mathematical Society

SN - 0065-9266

IS - 424

ER -